# SDR FDEA2018081491992

- Difficulty date: August 9, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 75,835 hours, 28,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR SLIDE LIGHT WILL NOT ILLUMINATE.    CHECKED, CLEANED, AND LUBRICATED THE GIRT BAR AND SLIDERS.  OPS NORMAL IAW MM 25-66-10-2, AND FIM 25-66-00 FT 802.
